# SDR CA970507005

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnions
- Part number: 85310339105
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR TRUNNIONS FOUND CRACKED. MOD 8/1880 INCORPORATED. AD CF-92-18R3 APPLIES.
